# SDR CA110322001

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,391 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65B
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) MARCH 16TH, 2011, 11:20 PM, DIVERTED DUE TO RISE IN ITT, FOLLOWED WITH AN ENG SURGE.  THE CREW SHUT THE ENG DOWN & LANDED SAFELY AT THE AIRPORT.  AS OF NOW ALL WE KNOW IS THAT THERE WAS AN INTERNAL ENG FAILURE.  THE ENG WAS REMOVED & SENT FOR A TEAR DOWN REPORT ON MARCH 21 2010.
